# SDR AALA202107122698

- Difficulty date: July 9, 2021
- Submitted: July 12, 2021
- Operation: Air carrier
- Aircraft: N871AY
- Make and model: Boeing 787-8
- Aircraft serial: 65991
- Aircraft time: 2,526 hours, 450 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: MAINTENANCE MESSAGE 33-12124/,33-12118 AND 33-12103. DOOR 2LH AFT REMOTE WELS RELATED. REMOVED AND REPLACED NUMBER 3 WELS CONTROL UNIT (AALA202107124099) AND WELS BATTERY UNIT PER AMM 33-51-07-01.
